# SDR SCNA20241230409

- Difficulty date: December 10, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 54,989 hours, 26,922 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Zone 500 Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLAPS LOCKED 10 DEG LANDING FLAP LEVER UNABLE 30 DEG WOULD NOT EXTEND WITH ALT EXT.  AFTER LANDING WITH FLAP HANDLE POSTION UP.  RESOLUTION: PERFORMED TASK 27-51 TASK 813 AND TASK 849 PER FIM.  NO FAULTS FOUND.  PERFORMED  TASK 27-51-00-320-803 PER AMM.  NO MESSAGE FOUND IN FSEU 798483: REQUESTED PER MC PRECAUTIONARY: PERFORMED FSEU BITE PER FIM 27-51 TASK 801 NO FAULTS NOTED. PERFORMED TRAILING EDGE FLAP TRANSMITION TORQUE TRIP INDICATOR PER FIM 27-51 TASK 849. NO INDICATORS NOTED EXTENDED. INSPECTED TORQUE TUBES & COUPLINGS PER AMM 27-51-41. NO DEFECTS NOTED.   R&R LH FLAP TRANSMITTER DUE TO HISTORY/ENGINEERING
